Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Face feels dried up. Is it an environmental allergy? Can I stop it?

Hi doctor I am looking for a dermatologist . I have a skin problem on face. It appears like dried up near the mouth region. On consulting a dermatologist he said it is environmental allergy and asked me to use Winflute and activera ointment. only while applying the skin becomes normal.If I stop, the problem pops up. Problem is this medicine is not available in the place I live. Is there a permanent solution for this?
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing in.

Rash you are describing can be perioral dermatitis rosacea,xerosis.

My advise to you would be to use venusia lotion.
Also oral drugs with multivitamin minerals may be needed.
Also you can use moisturizing soap like E DEW soap.
I encourage you to visit your dermatologist or general practioner for proper diagnosis and treatment.

Hope this helps.

Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor